# SDR XN0A1296

- Difficulty date: January 30, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N79754
- Make and model: Boeing 727227
- Aircraft serial: 21363
- Aircraft time: 56,261 hours, 35,823 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1150-1183
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION FOUND STR 25R CORRODED FROM FS 1150 TO FS 1183.  REMOVED DAMAGED SECTION OF STRINGER, INSTALLED STR MATERIAL P/N BAC1498-145 PER B727 SRM 51-30-2 AND STRINGER REPAIR PER B727 SRM 53-10-3.
